# SDR USAA960777

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2777976
- Condition: Corroded
- Location: Bs 996
- Part time: 74,251 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1, C-2 CHECK, FOUND SKIN BULGE AT CUSP ANGLE AT STATION 996, LONGERON 18R.  SPLICED IN NEW SECTION OF CUSP ANGLE PER SRM 53-05 FIG 25.  CORROSION TASK NR C50-53300, CORROSION LEVEL 1.  (M)
